# SDR AALA2019050309028

- Difficulty date: April 29, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 5,335 hours, 524 cycles
- Engine: GENX1B7475
- Engine time: 5,361 hours, 527 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Manifold
- Part number: 2677M87G01
- Condition: Ruptured
- Location: Nr 1 Engine
- Part time: 5,361 hours, 527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE #1 ENGINE THRUST REVERSER BLOW OUT DOOR OPEN. MAINTENANCE FOUND THE 7TH STAGE BLEED MANIFOLD FOR THE HPC COOLING RUPTURED. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE 7TH STAGE COMPRESSOR BLEED MANIFOLD IAW AMM B787-A-G75-24-05, WHICH CAUSED EXTENSIVE DAMAGE TO ADDITIONAL COMPONENTS RESULTING IN A THRUST REVERSER REPLACEMENT.***(CLOSED)
